It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Patricia on December 06, 2000 at 00:41:42:

In Reply to: embrel posted by Ethel Dobbin on August 01, 2000 at 14:20:33:

: Iwas wondering if anybody who is on embrel for eight months or so, still get sight reactions. Also, first when I started the drug I had red bumps breakout here and there. They subsided for a few months, and now they are back more plentiful than ever. They're like hive bumps. They don't itch, and after a while they dry up, get scaley, and then disappear. Can anyone help ?My daughter is on Embrel, she gets sight inflamation and bruising. She also experiences the bumps on her skin. The doctor said keep taking it.- patricia

Follow Ups

All times are GMT -7. The time now is 04:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!